MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC CATALYS SYSTEM; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC CATALYS SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 0160-6020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: a field service engineer (fse) visited site and performed a complete checkout of the system by cleaning the optics and optimizing power and all other calibrations.Performed a full system checklist and everything checked to specifications.Also clean camera image path and adjusted video gain to get a brighter image for monitor.System performing to specification.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had a small radial tear while using the catalys system.An intraocular lens (iol) was placed however, patient had to return back to surgery as the iol rotated and had to be exchanged.No additional information was provided.This report is for the catalys system.A separate will be filed against the iol.
 
Additional Manufacturer Narrative
Correction: in the initial report, the manufacturer date provided was inadvertently reported as 05/25/2021, however the correct date is 06/17/2021.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
CATALYS SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19986845
Report Number3012236936-2024-000222
Device Sequence Number11856095
Product Code OOE
UDI-Device Identifier05050474617186
UDI-Public(01)05050474617186
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0160-6020
Device Catalogue Number0160-6020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IOL SN: (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose